# SDR DL777050459

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 24,008 hours, 4,164 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: TRENT892
- Part serial: 051205
- Condition: Odor
- Location: Nr 1 Engine
- Part time: 23,089 hours, 4,098 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C HAS STRONG OIL SMELL.  RAN PACKS FOR 1 HOUR.  CHECKED A/C SYSTEMS.  NTF.
